# SDR QMLA2016120516139

- Difficulty date: December 5, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N203CF
- Make and model: Agusta A119
- Aircraft serial: 14032
- Aircraft time: 8,810 hours, 21,585 cycles
- Engine time: 2,802 hours, 4,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Part time: 6,374 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING LOWER ENGINE DECK SKINS, MULTIPLE CRACKS WERE FOUND AT STA 4010, WL 1020, BL 0 UNDERNEATH FORWARD ENGINE MOUNTS. THE VISIBLE CRACKS ON THE U CHANNEL "SPINE" EMANATE AROUND THE FASTENER HOLES FOR THE FORWARD ENGINE MOUNT. THE CRACKS ARE AROUND THE AFT 2 FASTENER MOUNT HOLES. VISIBLE CRACKS ARCH THROUGH THE EXTRUSION "L" ANGLE. "C" ANGLE WITHIN "SPINE" CHANNEL BROKE/ CRACKED OFF UPPER LEG WHERE AFT FASTENER HOLES ARE LOCATED. CRACKING WAS FOUND ON RT DECK SKIN AND FILLER DOUBLER IN SAME AREA WHERE ENGINE MOUNT WAS LOCATED. CHIPPING/ WEAR WAS FOUND TOWARDS THE FWD LT SIDE OF THE MOUNT IN THE "SPINE" AREA. THE FORWARD DECK SKIN HAS A LARGE SKIN TEAR THAT WAS UNDER THE A/C COMPRESSOR DOUBLER AND A PUNCTURE FROM A/C COMPRESSOR MOUNTING HARDWARE.
